How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abby Your Own Question
Dr. Abby
Dr. Abby, US Board Certified MD
Category: Medical
Satisfied Customers: 10330
Experience:  Family Physician practicing medicine for over 10 years, United States
20297917
Type Your Medical Question Here...
Dr. Abby is online now
A new question is answered every 9 seconds

What does extrapyramidal dis NEC CODE 333.99 MEAN

This answer was rated:

What does extrapyramidal dis NEC CODE 333.99 MEAN

Dr. Abby :

Hello, what symptoms were you seen for?

Dr. Abby :

Are you on any medications?

Dr. Abby :

I am not sure if your responses are coming through?.

Dr. Abby :

I am going to switch out of chat mode

Dr. Abby :

I do not think your responses are coming through

Let's try again...could you tell me what you were initially seen for in the office and whether you are taking any medications?

Dr abby
Customer: replied 6 years ago.

YES I WAS SEEN IN THE OFFICE

 

 

 

I was actually wondering what your symptoms were...

Extrapyramidal disease is a constellation of symptoms that can include restlessness, involuntary movements and difficulty initiating movements.

It can be caused by many things, including medications and Parkinson's disease.

The diagnosis extrapyramidal dis NEC simply states that the cause of the symptoms is not known/determined at this time or do not fall under a specific disease (such as Parkinson's). NEC stands for not elsewhere classified (which is another way of saying there is no concrete diagnosis).

The numbers are the codes used to classify different diseases. This is the code for extrapyramidal dis NEC.

Please feel free to ask any follow up questions you may have,

Dr Abby

If you are satisfied with my help, please remember to click accept. Thank you!!
Customer: replied 6 years ago.
I AM ON PROVIGIL DESOXYN KLONOPIN XYREM MIRAPEX I WASTAKING 11 TABLETS OF DESOXYN UNTIL MY LAST VISIT WHEN THE DOCTOR PU TME ON DEXEDRINE 10MG TABLET IN THE AM AND 2- 5 MG TABLETS IN THE AFTERNOON. I HAVE BEEN ON A MUCH HIGH DOSE OF THESES KINDS OD DRUGS BEFORE AND I CNT FUCTION BUT HE DOESNT EVEN WANT TO DISCUSS THIS WITH MY SEE I STILL WORK ANDWOULD LIKETO BE ABLE TO STILL WORK BUT THIS IS MAKING IT NEXT TO IMPOSSABLE TO DO SO WHAT SHOULD I DO
Do you have narcolepsy?
Why was a change made in your medication?

Edited by Dr. Abby on 1/12/2011 at 11:18 AM EST
I am not sure if you posted a reply...if you did, it did not go through. Could you repost?
Customer: replied 6 years ago.
My medication was changed because my insurance company dropped it from there formulary. My doctor seemed to not know about this before my visit. I told him that I had recieved a letter from them that desoxyn was being dropped from the formulary as of 1-1-2011. I thought that if that happened ( with any kind of med ) that a doctor could file a complaint or a grievance with the insurance company. I am I wrong about this ?I also work with another nurse that said that the drug company can be approach or written to and they will supply the drug to a patient for free or at a very low cost and even deliver it right to the patient. I have been on that drug for about 15 years. and at a much higher dose. I didn't feel that the dose was high enough to be begin with . It was lowered because of a total misunderstanding between the doctor that I worked for and he called my doctor and made up a bunch of bull shit just to jack me off and made me look like a fool.So that s when it got lowered to 55 mg. and more Provigil was pushed on me. This happened like 5 years ago. But from that point on I didn't have the same relationship with this doctor but I continue to see him because when my PCP found him for me. In 1995 I made an agreement with him that I would only go to one drug store and wouldnt do anything like go doctor shopping or buy others drugs or do any other drugs. I also told him that I would never lie to him either and I have not gone back on my word but I am about ready to. Because I feel that he doesnt want to treat me anymore because his research is completed and he has made a name for himself . I am just very afraid that I wont be able to find anyone else that treats narcolapsy that he is not in some way invovled with or knows.
I am sorry you are going through this. It is extremely frustrating when insurance companies dictate what you can and cannot take..

A physician can fill out a form that states that a certain medication is necessary for your treatment. Often, you need to be tried on the medication that is on the formulary first; it needs to be shown that you fail treatment with the formulary drug and then the non-formulary drug may be approved.

If you are someone who is below the poverty level, drug companies do supply certain medications to patients at low cost. Here is the link where you can search for prescription assistance programs.

http://www.rxassist.org/


Dr Abby

If you are satisfied with my help, please remember to click accept. Thank you!!
Dr. Abby and 7 other Medical Specialists are ready to help you